# SDR SIMA20130124006

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 7,210 hours, 4,522 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950283
- Part serial: L00172
- Condition: Seized
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3876 UPON ENTERING THE COCKPIT THE CREW NOTICED A PROFOUND ELECTRICAL BURNING SMELL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED COCKPIT AREA, FOUND GALLEY FAN TO BE SEIZED.  REMOVED AND REPLACED GALLEY FAN IAW CRJ-700 AMM 21-23-93.  NO DEFECTS NOTED.  CONFIRMED ELECTRICAL SMELL IN COCKPIT ONLY.  CHECKED AVI COMPARTMENT FOR ODOR, NONE FOUND.  CHECK C/B PANELS, CENTER CONSOLE, SIDE PANELS AND FLASHLIGH HOLDERS.  WINDOWS CONNECTIONS AND ALL PANEL BACK LIGHTING, MAP AND YOKE LIGHTS.  NO ODOR SOURCE FOUND.  NO POPPED C/B AND ALL SYSTEMS APPEAR TO BE WORKING NORMALLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
